American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81T05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Martin Olesen. Algebraic field theory on curved manifolds . Trans. Amer. Math. Soc. 347 (1995) 2147-2160. MR 1189546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Pedersen, I. E. Segal and Z. Zhou. Nonlinear quantum fields in $\geq 4$ dimensions and cohomology of the infinite Heisenberg group . Trans. Amer. Math. Soc. 345 (1994) 73-95. MR 1204416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1